So you have a patient with intracranial bleeding or you have a high pre-ct suspicion of intracranial bleeding and they are taking coumadin, aspirin, or clopidogrel. Should you reverse them? If so, how?
DOPES will save your butt on crashing vent pts
To PEEP or not to PEEP, that is the question…in the management of the severe asthmatic
You are unauthorized to view this page. Username Password Remember Me Forgot Password
In this episode I rant and rave about why for the most part Emergency Medicine has disappointed me by not doing something about our sick septic patients. If you are offering aggressive (Early Goal Directed) therapy in the ED, then good on you.
2nd part of the trauma resus lecture
First EMCrit lecture on trauma resus
The management of severe ETOH withdrawal and Delirium Tremens
If the patients have pulmonary edema and low BP from a cardiac cause, then they are in… Cardiogenic shock
Does the EM ban on letting sick patients go to CT scan make sense? Listen to the podcast and then register your opinion.
SAH Tips and Tricks
A brief PAD diatribe
Push-dose pressors serve as a bridge until vasopressor drips are ready to go
How to Safely Intubate a GI Bleeder
How to avoid killing the metabolically acidotic patient during intubation